# SDR REXA2022081500634

- Difficulty date: August 15, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670314052
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT 20R IS CORRODED BETWEEN FS 364.00 AND 409.00. REMOVED CORRODED STRINGER 20R BETWEEN FS349 TO 477 IAW CRJ900 SRM 51-42-06-001-001-A01. INSTALLED NEW SERVICABLE STRINGER IAW CRJ 900 SRM 51-42-06-001-001-A01.
